Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On cyclic vectors of the backward shift

Authors: R. G. Douglas, H. S. Shapiro and A. L. Shields
Journal: Bull. Amer. Math. Soc. 73 (1967), 156-159
MathSciNet review: 0203465
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 2. H. S. Shapiro, Weakly invertible elements in certain function spaces, and generators in l1, Mich. Math. J. 11 (1964), 161-165. MR 166343

Additional Information


American Mathematical Society